MAUDE Adverse Event Report: NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reconstruction offset protocol (error 54) indicated the phantom was missing, requiring a different machine for the patient scan.Errors caused a lockup, so the capacitive link and tick fence were cleaned.The gantry was cleaned internally, and after powering up, daily calibrations and qa scans were successful.The phantom was scanned with the head protocol, and all tests passed.No harm to the patient or users.
 
Event or Problem Description
The reconstruction offset protocol (error 54) stated that the phantom was not present and the patient scan needed to be completed with a different machine.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key24263841
Report Number3004938766-2026-00004
Device Sequence Number18822919
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)230731
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown